# SDR DALA2024051405166

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 94,967 hours, 44,125 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3220 - ATO - AT LOW SPEED DUE TO ENG 1 IDG OIL TEMP HIGH INDICATION. CORRECTIVE ACTION: DEFERRED #1 IDG PER MEL.
